Alert archive / Georgia / River Flood Warnings in 2020

River Flood Warning 372, NWS Atlanta, GA

September 17, 2020Cobb County, Fulton County, Georgia

NWS Atlanta, GA issued this river flood warning at Sep 17, 2020, 10:31 AM EDT for Cobb County, Fulton County, Georgia. It took effect at Sep 17, 2020, 11:29 AM EDT. It was in force for 10 hr.

The area

The outline as issued.

The facts

Issued
Sep 17, 2020, 10:31 AM EDT (14:31 UTC)
In effect from
Sep 17, 2020, 11:29 AM EDT
Expired
Sep 17, 2020, 9:27 PM EDT
In force
10 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Cobb County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 48 km from the middle of the area, began a volume at 14:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chattahoochee River at GA 280 near Atlanta (CHAG1). The gauge peaked at 24.81 ft at Sep 17, 2020, 5:00 PM EDT.

actionminormoderate102009/1709/1809/19
Action stage
22 ft
Minor stage
24 ft
Moderate stage
28 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02336490, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

955 
WGUS42 KFFC 171431
FLWFFC

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1031 AM EDT Thu Sep 17 2020

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Chattahoochee River near Vinings Paces Ferry Road affecting 
  Fulton and Cobb Counties.

  Chattahoochee River near Atlanta South Cobb Drive affecting 
  Fulton and Cobb Counties.

  Chattahoochee River near Whitesburg affecting Coweta, Carroll and 
  Heard Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC067-121-180245-
/O.NEW.KFFC.FL.W.0371.200917T1431Z-200918T0331Z/
/VING1.1.ER.200917T1335Z.200917T1800Z.200917T2130Z.NO/
1031 AM EDT Thu Sep 17 2020

The National Weather Service in Peachtree City has issued a

* Flood Warning for
  the Chattahoochee River near Vinings Paces Ferry Road.
* From this morning to this evening.
* At 10:01 AM EDT Thursday the stage was 14.5 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 16.1 feet 
  this afternoon. It will then fall below flood stage late this 
  afternoon.
* Impact...At 14.0 feet, Flood stage is reached. Minor flooding 
  begins in the woodlands along the river upstream and downstream 
  from the gage on Paces Ferry Road. Portions of an athletic field 
  at Lovett School...backyards of residential homes on Cochise 
  Drive...Paces Ferry Drive...Paces Manor and Farmington Drive...and 
  walking paths by a restaurant will be under one foot of water.
* Impact...At 16.0 feet, Minor flooding continues to expand into the 
  woodlands along the river upstream and downstream from the gage on 
  Paces Ferry Road. Most of an athletic field at Lovett School...
  backyards of residential homes on Cochise Drive...Paces Ferry 
  Drive...Paces Manor and Farmington Drive...and walking paths by a 
  restaurant will be under 3 feet of water.


&&

LAT...LON 3392 8447 3391 8440 3382 8442 3383 8449

$$

GAC067-121-180245-
/O.NEW.KFFC.FL.W.0372.200917T1529Z-200918T0754Z/
/CHAG1.1.ER.200917T1529Z.200917T1800Z.200918T0153Z.NO/
1031 AM EDT Thu Sep 17 2020

The National Weather Service in Peachtree City has issued a

* Flood Warning for
  the Chattahoochee River near Atlanta South Cobb Drive.
* Until late tonight.
* At 10:00 AM EDT Thursday the stage was 22.1 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this morning to a crest of 27.3 feet this afternoon. It will then 
  fall below flood stage late this evening.
* Impact...At 22.0 feet, Bankfull conditions are reached along the 
  river upstream and downstream from the gage on South Cobb Drive.
* Impact...At 24.0 feet, Flood stage is reached. Minor flooding 
  occurs of the woodlands and fields in the natural flood plain 
  upstream and downstream from the gage on South Cobb Drive. The 
  water level reaches the railroad tracks in the industrial area on 
  both sides of the river near the bridge.
* Impact...At 26.0 feet, Minor flooding continues in the woodlands 
  and fields along the river upstream and downstream from the gage 
  on South Cobb Drive. Flood waters one to two feet deep cover 
  portions of the railroad tracks in the industrial area on both 
  sides of the river. The water level approaches the foundations of 
  a few commerical buildings in the area.


&&

LAT...LON 3383 8449 3382 8442 3372 8455 3376 8460

$$

GAC045-077-149-180245-
/O.NEW.KFFC.FL.W.0373.200917T2353Z-200919T1846Z/
/WHTG1.2.ER.200917T2353Z.200918T1800Z.200919T1245Z.NO/
1031 AM EDT Thu Sep 17 2020

The National Weather Service in Peachtree City has issued a

* Flood Warning for
  the Chattahoochee River near Whitesburg.
* From this evening to Saturday afternoon.
* At 10:15 AM EDT Thursday the stage was 10.0 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  evening to a crest of 22.3 feet early tomorrow afternoon. It will 
  then fall below flood stage Saturday morning.
* Impact...At 15.0 feet, Bankfull conditions are reached along the 
  river upstream and downstream from the gage on U.S. Highway 27 or 
  Georgia Highway 16.
* Impact...At 17.0 feet, Flood Stage is reached. Minor flooding 
  begins in the woodlands and fields along the river upstream and 
  downstream from the gage on U.S. Highway 27 or Georgia Highway 16. 
  Flood waters reach the top of the boat ramp at Riverside Park next 
  to the bridge. The playground at a day use area on the west side 
  of the Chattahoochee Bend State Park will begin to flood.
* Impact...At 19.0 feet, Minor flooding continues in the woodlands 
  and fields upstream and downstream from the gage at U.S. Highway 
  27 or Georgia Highway 16. The parking lot of Riverside Park next 
  to the bridge will begin to flood. A sod farm upstream also 
  experiences flooding. Flooding occurs on some unimproved dirt 
  roads along the river. The playground at a day use area in the 
  Chattahoochee Bend State Park will be under two feet of water. 
  Flood waters will surround tent platforms on the North Camping 
  Site of the park.
* Impact...At 21.0 feet, Moderate flooding begins. Significant 
  flooding occurs in the woodlands and fields upstream and 
  downstream from the gage. The Riverside Park next to the bridge 
  will be under two feet of water. Flood waters will surround some 
  homes at the end of Bob Brewster Road. Moore Creek will back up 
  and flood portions of Payton Road near Cliff Payton Circle. The 
  water reaches the top of the boat ramp at the day use area and the 
  top of the steps at the north camping site in the Chattahoochee 
  Bend State Park.


&&

LAT...LON 3359 8484 3355 8478 3350 8479 3341 8498
      3344 8505 3350 8493

$$
1 follow-up statement
328 
WGUS82 KFFC 180127
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
927 PM EDT Thu Sep 17 2020

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Chattahoochee River near Atlanta South Cobb Drive affecting 
  Fulton and Cobb Counties.

GAC067-121-180230-
/O.CAN.KFFC.FL.W.0372.000000T0000Z-200918T0127Z/
/CHAG1.1.ER.700119T1232Z.700119T1232Z.700119T1233Z.NO/
927 PM EDT Thu Sep 17 2020

...The Flood Warning for the Chattahoochee River near Atlanta South 
Cobb Drive has been cancelled...

The Flood Warning is cancelled for
  the Chattahoochee River near Atlanta South Cobb Drive.
* At 9:00 PM EDT Thursday the stage was 23.6 feet.
* Flood stage is 24 feet.
* Forecast...The river is expected to fall to 5.4 feet Tuesday 
  morning.


&&

LAT...LON 3383 8449 3382 8442 3372 8455 3376 8460

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Sep 17, 7:23 AM EDT, 3 hours 8 minutes earlier.

Area forecast discussion, Sep 17, 7:23 AM EDT, 3 hours 8 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
723 AM EDT Thu Sep 17 2020

.PREV DISCUSSION... /Issued 412 AM EDT Thu Sep 17 2020/

SHORT TERM /Today through Friday/...

Tropical Depression Sally's center is just NE of Montgomery, AL
and will continue to push NE through the short term. The rain
shield from Sally is spreading over the area and we are seeing
inches of rainfall across north and central GA. Areas north of an
ATL to AHN line have seen 1 to 2 inches over the past 24 hours
with areas from ATL to MCN seeing about 2 to 4 inches. Right now
the The highest rainfall amounts in GA have occurred just to the
NE of Sally's center across Macon/Peach/Crawford counties. These
counties have see 8-10 inch totals over the past 24 hours and with
more rain to come Im sure these values will continue to go up
through this afternoon. Sally is still expected to track to the NE
with its center expected just N of Columbus by 7am and then just
NW of August by 7pm tonight. North and Central GA will continue to
see moderate to heavy rain through the morning hours with the
rain tapering of from West to East through the afternoon and
evening.

There will be some drier air that moves into N GA tonight around the
backside of Sally's remnants but there will still be some
moisture across central and south GA through the short term.
Keeping some slight to chance PoPs across the area Friday.

High temps today and Friday will stay in the 70s with lows tonight
in the 60s.

01

LONG TERM /Friday Night through Wednesday/...

With the remnant low of Sally pushing out of the area on Friday, a
frontal system should approach the CWA from the N-NW before
stalling near the central to south Georgia region over the
weekend. This frontal system is really the only source of any PoPs
for the CWA as high pressure system begins to builds in over the
latter half of the weekend and remain through the long term
period.

Looking ahead towards the temperatures, high and low temps will
begin to lower thanks in part to that associated cold front. Highs
should be around the low 70s through the weekend with lows getting
down to the mid to low 50s. For high temps, this is around 8 to 16
degrees below climatological average for this time of year so a
taste of fall could be on the horizon. Temps will then slowly
begin to warm once more approaching the mid week period.

Morgan

&&

.AVIATION...
12Z Update...
TD Sally continues to push low ceilings, rain, and gusty easterly
winds across the area. Ceilings expected to stay in the IFR range
through this evening before lifting into the MVFR range by 03z-
05z Friday. The winds will also stay mainly out of the east then
switch to the NW right around 00z Friday. Wind speeds will stay in
the 10-15kt range with gust 20-25 until the NWLY switch when
speeds will diminish to 10kt or less.

//ATL Confidence...12Z Update...
Confidence medium to high on all elements

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          75  66  79  62 / 100  70  30  30
Atlanta         75  67  77  63 / 100  60  30  20
Blairsville     71  61  74  56 / 100  60  20  20
Cartersville    75  65  77  62 / 100  50  20  20
Columbus        79  69  81  66 /  80  30  30  20
Gainesville     72  66  78  62 / 100  60  30  20
Macon           79  68  80  65 / 100  50  30  20
Rome            78  65  78  61 /  90  40  20  10
Peachtree City  75  66  78  63 / 100  50  30  20
Vidalia         83  71  81  66 /  90  60  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 11 AM EDT this morning for the following
zones: Baldwin...Banks...Barrow...Bibb...Bleckley...Butts...
Carroll...Chattahoochee...Cherokee...Clarke...Clayton...Cobb...
Coweta...Crawford...Crisp...Dawson...DeKalb...Dodge...Dooly...
Douglas...Emanuel...Fayette...Forsyth...Glascock...Greene...
Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry...
Houston...Jackson...Jasper...Jefferson...Johnson...Jones...
Lamar...Laurens...Lumpkin...Macon...Madison...Marion...
Meriwether...Monroe...Montgomery...Morgan...Muscogee...Newton...
North Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren...
Washington...Webster...Wheeler...White...Wilcox...Wilkes...
Wilkinson.

Flash Flood Watch through Friday morning for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Butts...
Cherokee...Clarke...Clayton...Cobb...Crawford...Dawson...
DeKalb...Douglas...Fannin...Fayette...Forsyth...Gilmer...
Glascock...Gordon...Greene...Gwinnett...Hall...Hancock...Henry...
Houston...Jackson...Jasper...Jefferson...Johnson...Jones...
Lamar...Laurens...Lumpkin...Madison...Monroe...Morgan...Newton...
North Fulton...Oconee...Oglethorpe...Paulding...Peach...
Pickens...Pike...Putnam...Rockdale...South Fulton...Spalding...
Taliaferro...Towns...Twiggs...Union...Upson...Walton...Warren...
Washington...White...Wilkes...Wilkinson.

&&

SHORT TERM...01
LONG TERM....Morgan
AVIATION...01
Hazardous weather outlook, Sep 17, 10:00 AM EDT, 31 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1000 AM EDT Thu Sep 17 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-181000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-Crawford-
Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-Fannin-Fayette-
Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-Gwinnett-Hall-Hancock-
Haralson-Harris-Heard-Henry-Houston-Jackson-Jasper-Jefferson-Johnson-
Jones-Lamar-Laurens-Lumpkin-Macon-Madison-Marion-Meriwether-Monroe-
Montgomery-Morgan-Murray-Muscogee-Newton-North Fulton-Oconee-
Oglethorpe-Paulding-Peach-Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-
Schley-South Fulton-Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-
Telfair-Toombs-Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-
Warren-Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-Wilkinson-
1000 AM EDT Thu Sep 17 2020

This Hazardous Weather Outlook is for North and Central Georgia.

.DAY ONE...This afternoon and Tonight...

The remnants of what was once Hurricane Sally, will continue to move
northeast across the area today with the heaviest rain and winds
ending by early this afternoon. No significant additional impacts
are expected across the area, however residual flooding of creeks,
streams, and low lying areas will exist through the day and into
tonight.

Periods of light to moderate rain will continue mainly across
northeast and east-central Georgia through the afternoon. The flash
flood threat will continue to diminish through the day.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not needed at this time, but any flood or post-
event damage reports are encouraged to be reported to NWS Atlanta,
by visiting our web page: www.weather.gov/ffc.

In the hours before

Local storm report, Sep 17, 5:02 AM EDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
502 AM EDT THU SEP 17 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     FLASH FLOOD      1 NW WARNER ROBINS      32.63N  83.64W
09/17/2020                   HOUSTON            GA   PUBLIC

            SEWAGE BACKING UP DUE TO HEAVY RAIN AND FLASH FLOODING
            AROUND THE NEIGHBORHOOD OF STEVENS STREET.

&&

EVENT NUMBER FFC2001207

NM
Local storm report, Sep 17, 10:23 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1023 AM EDT THU SEP 17 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     NON-TSTM WND DMG 2 ENE CASCADE HEIGHTS   33.73N  84.44W
09/16/2020                   FULTON             GA   EMERGENCY MNGR

            *** 1 FATAL *** A TREE FELL ONTO A HOME ON LINDA WAY
            SW, KILLING AN OCCUPANT.

&&

EVENT NUMBER FFC2001208

RWILLIS

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 16, 9:10 PM EDTFlash Flood WarningFFCChattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more6 hr
Sep 16, 11:25 PM EDTFlash Flood WarningFFCCrisp, Dooly, Macon, Taylor7 hr
Sep 17, 12:00 AM EDTFlash Flood WarningFFCBibb, Bleckley, Crawford, Houston, Peach, Pulaski and 2 more11 hr
Sep 17, 12:45 AM EDTFlash Flood WarningFFCHarris, Lamar, Monroe, Pike, Talbot, Upson7 hr
Sep 17, 1:13 AM EDTFlash Flood WarningFFCMeriwether, Troup5 hr
Sep 17, 2:49 AM EDTFlash Flood WarningFFCButts, Clayton, Coweta, Fayette, Fulton, Henry and 1 more7 hr
Sep 17, 2:59 AM EDTFlash Flood WarningFFCBaldwin, Jones, Wilkinson8 hr
Sep 17, 3:29 AM EDTFlash Flood WarningFFCChattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more3 hr
Sep 17, 3:34 AM EDTFlash Flood WarningFFCDeKalb, Gwinnett, Newton, Rockdale6 hr
Sep 17, 3:39 AM EDTFlash Flood WarningFFCCobb, Douglas, Fulton6 hr
Sep 17, 4:29 AM EDTRiver Flood WarningFFCDeKalb, Fulton8 hr
Sep 17, 4:32 AM EDTRiver Flood WarningFFCDeKalb11 hr
Sep 17, 4:32 AM EDTRiver Flood WarningFFCDeKalb, Fulton10 hr
Sep 17, 4:35 AM EDTRiver Flood WarningFFCDeKalb6 hr
Sep 17, 4:42 AM EDTRiver Flood WarningFFCFulton, Gwinnett7 hr
Sep 17, 4:45 AM EDTRiver Flood WarningFFCFayette, Spalding55 hr
Sep 17, 4:45 AM EDTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson28 hr
Sep 17, 4:45 AM EDTRiver Flood WarningFFCClayton, Fayette, Spalding32 hr
Sep 17, 4:50 AM EDTRiver Flood WarningFFCChattahoochee, Muscogee17 hr
Sep 17, 5:04 AM EDTRiver Flood WarningFFCLamar, Spalding9 hr
Sep 17, 5:07 AM EDTRiver Flood WarningFFCDeKalb, Rockdale38 hr
Sep 17, 5:07 AM EDTRiver Flood WarningFFCForsyth, Fulton43 hr
Sep 17, 5:07 AM EDTRiver Flood WarningFFCGwinnett25 hr
Sep 17, 5:07 AM EDTRiver Flood WarningFFCNewton, Rockdale47 hr
Sep 17, 5:13 AM EDTFlash Flood WarningFFCHancock, Jasper, Putnam, Washington6 hr
Sep 17, 5:16 AM EDTRiver Flood WarningFFCPulaski6 hr
Sep 17, 5:16 AM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs4 days
Sep 17, 5:36 AM EDTRiver Flood WarningFFCGwinnett5 hr
Sep 17, 5:39 AM EDTRiver Flood WarningFFCBarrow, Jackson34 hr
Sep 17, 5:39 AM EDTRiver Flood WarningFFCJohnson, Washington, Wilkinson5 days
Sep 17, 5:39 AM EDTRiver Flood WarningFFCBaldwin, Washington, Wilkinson39 hr
Sep 17, 5:39 AM EDTRiver Flood WarningFFCClarke, Greene, Oconee64 hr
Sep 17, 5:43 AM EDTRiver Flood WarningFFCDeKalb, Fulton10 hr
Sep 17, 6:00 AM EDTRiver Flood WarningFFCDeKalb4 hr
Sep 17, 6:42 AM EDTFlash Flood WarningFFCGlascock, Jefferson, Warren6 hr
Sep 17, 6:44 AM EDTRiver Flood WarningFFCCobb4 hr
Sep 17, 6:51 AM EDTRiver Flood WarningFFCGwinnett, Walton12 hr
Sep 17, 6:54 AM EDTRiver Flood WarningFFCGwinnett11 hr
Sep 17, 6:58 AM EDTRiver Flood WarningFFCCobb7 hr
Sep 17, 7:09 AM EDTRiver Flood WarningFFCForsyth16 hr
Sep 17, 7:18 AM EDTRiver Flood WarningFFCDeKalb, Fulton118 min
Sep 17, 7:22 AM EDTRiver Flood WarningFFCCobb7 hr
Sep 17, 7:27 AM EDTRiver Flood WarningFFCGwinnett8 hr
Sep 17, 7:31 AM EDTRiver Flood WarningFFCFulton12 hr
Sep 17, 7:47 AM EDTFlash Flood WarningFFCGreene, Taliaferro5 hr
Sep 17, 9:23 AM EDTRiver Flood WarningFFCCherokee, Cobb5 hr
Sep 17, 9:28 AM EDTRiver Flood WarningFFCCobb, Fulton16 hr
Sep 17, 10:31 AM EDTRiver Flood WarningFFCCobb, Fulton13 hr
Sep 17, 10:31 AM EDTRiver Flood WarningFFCCarroll, Coweta, Heard12 hr
Sep 17, 11:03 AM EDTRiver Flood WarningFFCJefferson, Washington23 hr
Sep 17, 11:23 AM EDTRiver Flood WarningFFCJones15 hr
Sep 17, 1:31 PM EDTRiver Flood WarningFFCJohnson, Laurens, Washington, Wilkinson44 hr
Sep 17, 2:25 PM EDTRiver Flood WarningFFCNewton, Rockdale6 hr
Sep 17, 2:40 PM EDTRiver Flood WarningFFCTaliaferro, Wilkes33 hr
Sep 17, 2:44 PM EDTRiver Flood WarningFFCJefferson3 hr
Sep 17, 3:32 PM EDTRiver Flood WarningFFCCoweta, Fayette, Spalding11 hr
Sep 17, 6:42 PM EDTRiver Flood WarningFFCElbert, Madison, Oglethorpe3 hr
Sep 17, 7:22 PM EDTRiver Flood WarningFFCDooly4 hr

Nearby

River Flood Warnings in Georgia, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.